zbMATH — the first resource for mathematics

Picard values and normal families of meromorphic functions with multiple zeros. (English) Zbl 0909.30025
In this paper the following results were proved:
Theorem: If \(f\) is a transcendental meromorpic function which has only zeros of order at least \(n\) (an integer \(\geq 2\)), then, for \(1\leq k\leq n-1\), \(f(k)\) assumes every finite complex number infinitely often.
Theorem: If \(f\) is a transcendental meromorpic function which has only zeros of order \(\geq 3\), then, for any \(k+\geq 1\), \(f(k)\) assumes every finite complex number infinitely often.
Also the authors obtained the corresponding criteria for normality. These results generalized Hayman’s conjectures (which have been completely proved independently and simultaneously by Bergweiler and Eremenko, Chen and Fang, and Zalcman): (1) If \(f\) is a transcendental meromorphic function, then \(f(n)'\) assumes every finite complex number infinitely often. (2) A family of meromorphic functions is normal, if every function \(f\) in the family satisfies \(f(n)\neq 1\).

30D45 Normal functions of one complex variable, normal families
30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory
Full Text: DOI
[1] Beardon A. Iteration of Rational Functions. Berlin: Springer, 1991 · Zbl 0742.30002
[2] Carleson L, Gamelin T. Complex Dynamics. Berlin: Springer, 1993 · Zbl 0782.30022
[3] Hayman W. Meromorphic Functions. Oxford: Claredon Press, 1964
[4] Yang L. Value Distribution Theory. Berlin: Springer-Verlag and Science Press, 1993 · Zbl 0790.30018
[5] Hayman W. Research Problems in Function Theory. London: Athlone Press, 1967 · Zbl 0158.06301
[6] Mues E. Über ein Problem von Hayman. Math. Z, 1979, 164:239–259 · Zbl 0402.30034 · doi:10.1007/BF01182271
[7] Bergweiler W, Eremenko A. On the singularities of the inverse to a meromorphic function of finite order. Rev Mat Iber, 1995, 11: 355–373 · Zbl 0830.30016 · doi:10.4171/RMI/176
[8] Chen H, Fang M. On the value distribution off n f 1 . Science in China, 1995, 38A(7): 789–798 · Zbl 0839.30026
[9] Zalcman L. On some problems of Hayman, preprint (Bar-Ilan University)
[10] Clunie J. On a result of Hayman. J London Math Soc 1967, 42: 389–392 · Zbl 0169.40801 · doi:10.1112/jlms/s1-42.1.389
[11] Hennekemper W. Über die Werteverteilun von (f k +1)(k ). Math Z, 1981, 177:375–380 · Zbl 0442.30025 · doi:10.1007/BF01162069
[12] Chen H. Yoshida functions and Picard values of integral functions and their derivatives. Bull Austral Math Soc, 1996, 54: 373–381 · Zbl 0879.30018 · doi:10.1017/S000497270002178X
[13] Chen H, Gu Y. Improvement of Marty’s criterion and its application. Science in China, 1993, 36A(6): 674–681 · Zbl 0777.30018
[14] Gu Y. On normal families of meromorphic functions. Scientia Sinica, 1978, A(4): 373–384
[15] Gu Y. A normal criterion of meromorphic families. Scientia Sinica, Mathematical Issue (I), 1979: 267–274
[16] Gu Y. Normal Families of Meromorphic functions. Sichuan Education Press, China; 1991
[17] Oshkin I. A normal criterion of families of holomorphic functions. Usp Mat Nauk, 1982, 37(2): 221–222 (Russian) · Zbl 0495.30024
[18] Pang X. Bloch’s principle and normal criterion. Science in China, 1989, 32A(7): 782–791 · Zbl 0687.30023
[19] Schwick W. Normality criteria for families of meromorphic functions. J d’Analyse Math 1989, 52: 241–289 · Zbl 0667.30028 · doi:10.1007/BF02820480
[20] Yang L, Zhang G. Recherches sur la normalité des familles de fonctions analytiques a des valeurs multiples. I. Un nouveau critére et quelques applications, Scientia Sinica, 1965, 14A(I): 1258–1271. II. Géneralisations, ibid, 1966, 16: 433–453
[21] Yang L. Meromerphic functions and their derivatives. J London Math Soc, 1982, 25(2): 288–296 · Zbl 0458.30019
[22] Wang Y. On Mues conjecture and Picard values. Science in China, 1993, 36A(1): 28–35 · Zbl 0777.30017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.